# SDR FDEA201109163910

- Difficulty date: September 16, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 78,971 hours, 32,793 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 78,971 hours, 32,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP UPPER SURFACE, DENTED 86" FROM INBD AND 6.5" FROM T/E.  FOUND OUT OF LIMITS IAW SRM 51-80-01, PG 1, PARA 2.  REPAIRED SKIN IAW SRM 57-00-01, FIG 4.  (MAJOR)
